Thursday, September 13, 2007

Erythema multiforme

Or, "Ew, yuck."

I was stricken on Monday with a severe allergic reaction to a medication I was taking. I basically have hives from head to toe, with total coverage on my trunk and parts of my arms. Yes, I am feeling extremely attractive.

I am also now the proud owner of an EpiPen. The doctor didn't feel that I should be walking around without one, considering the severity of this reaction.

I have a fever and I'm sleeping constantly, only much of the time it isn't exactly sleeping, but more of that "twilight state" -- the hypnogenic state. So my dreams/hallucinations have been outstanding. No, I'm not going to share.

So that's why I've been out of it blogwise (and workwise, and friendwise, and otherwise). I'm on steroids now, hear me roar! so I'm looking forward to improving soon.


June Cutoff Cash said...

Oh, honey. That is my greatest fear: anaphylactic shock. Although I have plenty of other ridiculous fears as well. I had a reaction to penicillin and carried around an Epi-Pen for a long time. I feel your pain. And your itch and crankiness.

Catherine said...

Thank you. There's nothing like a systemic allergic reaction to make you feel vulnerable. And I bet it's really fun when you're taking penicillin for some other illness that was probably making you feel horrible!